# SDR ASOA20130901218V

- Difficulty date: September 1, 2013
- Submitted: September 1, 2013
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 31,936 hours, 24,214 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bushing
- Part number: 14569009609
- Condition: Migrated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT AILERON OTBD PCA ATTACHMENT FITTING OTBD LUG, OTBD HAT BUSHING MIGRATED.  MX R & R THE LT AILERON OTBD PCA ATTACHMENT FITTING IAW EC5750-01177.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
